Bulletin of the Belgian Mathematical Society - Simon Stevin

Bound on Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$

Cindy De Volder and H. Tutaj-Gasińska

Full-text: Open access

Abstract

In the note we give an uniform bound for the multiple point Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 5 (2009), 823-829.

Dates
First available in Project Euclid: 9 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1260369401

Digital Object Identifier
doi:10.36045/bbms/1260369401

Mathematical Reviews number (MathSciNet)
MR2574364

Zentralblatt MATH identifier
1181.14009

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves

Keywords
Seshadri constant submaximal curve

Citation

De Volder, Cindy; Tutaj-Gasińska, H. Bound on Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 5, 823--829. doi:10.36045/bbms/1260369401. https://projecteuclid.org/euclid.bbms/1260369401


Export citation